# SDR CA011212003

- Difficulty date: December 2, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,475 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006938
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WINDSHELD CRACKED / CRAZED DURING CRUISE FLIGHT. THE CREW LOWERED CABIN PRESSURE,  DISCOUNTINUED HEAT AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE INNER LAMINATE LAYER OF THE WINDSHIELD PRC SEALED TO THE WINDOW FRAME STRUCTURE WHICH PREVENTED FREE FLOATING OF THE WINDSHIELD WITHIN THE WINDOW FRAME CREATING STRESS TO THE INNER LAMINATE LAYER WHICH-EVENTUALLY CRACKED. A NEW WINDSHIELD ASSY WAS INSTALLED.
